A 46-year-old female asked:
I'm having strong menstrual cramps right now. i took 800mg ibuprofen about 2 hrs ago, but i'd like to take 750mg robaxin (methocarbamol) now. is that safe to do?
1 doctor answer • 1 doctor weighed in
Specializes in Fertility Medicine
Safe: There's no specific negative interaction between Robaxin and Ibuprofen. Just curious, but have you tried alternating Tylenol (acetaminophen) and Ibuprofen? Robaxin is a muscle relaxant and it can have sedative like effects. So you might get dizzy or drowsy on it. Other common sense things to try are a hot water bottle applied to the lower abdomen and rest.
Created for people with ongoing healthcare needs but benefits everyone.
1.2k viewsAnswered >2 years ago
Last updated Dec 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.